09-23-2005, 11:34 AM #1
Help!!! Aspirated and got some weird stuff back into syringe
Four days ago I shot 50mg of Prop, 250mg of Enanthate (1.5cc) into my right Quad. All in the same syringe.
Last night when injecting again in same area I pulled up this light brown looking shit all the way up into my new syringe!! WTF...never has happened before just curious what it might be.
09-23-2005, 11:46 AM #2
possibly old juice that wasnt absorbed...did it look like snot?
09-23-2005, 11:48 AM #3
Yes it looked like SNOT and when it got into my new juice it totally seperated itself and looked like a ball. Then it floated to the top.
I wasn't sure what it was so I just dumped it all out and wasted a shot of prop...Damn!
09-23-2005, 04:51 PM #4
Dont shot in the same spot for a least 1 week......
You have lots of spots to use.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)